MathSciNet Relay Station
MathSciNet bibliographic data
MR1828537 62P20 (62G10 62G20)
Horowitz, Joel L.; Spokoiny, Vladimir G. An adaptive, rate-optimal test of a parametric mean-regression model against a nonparametric alternative. Econometrica 69 (2001), no. 3, 599–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement